# SDR AALA20000405

- Difficulty date: March 6, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N2750
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061121
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1962 - AFTER TAKEOFF, OUTBOARD FLAP JAMMED AT TWO DEGREES.  FOLLOWED EMERGENCY PROCEDURE, RETURNED AND LANDED TO ORD WITHOUT INCIDENT.  REPLACED OUTBOARD FLAP INDICATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
